A Tribute to Thomas Strohhacker

Tom is a good friend who has been diagnosed with ALS.

Tom has always been a doer, not a talker, so when he was diagnosed with ALS, he went all out as he always does, proactively researching his disease to understand what may have caused it, in order to slow or stop its progression. His symptoms began shortly after starting on a high dose of statins he was prescribed following a heart attack.

When Tom read online in a publicly available research paper that his dose of 80 mg of statins was twice the recommended maximum, he questioned his doctor who advised him he didn’t have time to review the latest research on every drug he prescribes. Tom advised he was experiencing muscle cramps and weakening muscles and was told by him to drink more water.

Through Tom’s research, those close to him have learned so much about our health and how our body actually works that we are pushing back when our doctors tell us we need drugs to heal our conditions.

Tom wishes to help others benefit from his research, and asks that you read and absorb the content on this site so you can make an informed decision when your doctor tells you it’s time for statins, or that you can pass this information on to a friend or loved one who is already on statins.

Statins are the so-called “wonder drugs” widely prescribed to lower blood cholesterol levels that claim to offer unparalleled protection against heart disease. Many experts claim that they are completely safe and that they are also capable of preventing a whole series of other conditions.

If you study Statins and Cholesterol in depth, you may discover, as Tom did, the truth behind the hype surrounding statins, including that high cholesterol levels do not cause heart disease; that high-fat diets—saturated or otherwise—do not affect blood cholesterol levels; and that for most men and all women the benefits offered by statins are negligible at best. Other data is also provided that shows that statins have many more side affects than is often acknowledged.

Sadly, while Tom is certain his ALS was caused by an overdose of statin drugs prescribed by his doctor, the poisoning of his body has gone too far and he has run out of the time that would be needed to detoxify his body and reverse the effects of Mycotoxin poisoning.

Statin Drugs and ALS … >>

2 thoughts on “A Tribute to Thomas Strohhacker

  1. I am so glad to see Thomas’ story shared. I, too, have been permanently damaged by 80mg of Lipitor, though I am not showing signs of ALS. I hope others will read and be aware of the damage these cholesterol-lowering drugs are doing to people. It needs to stop.

  2. I too was given 80 mg. of Lipitor by my doctor because he thought the 238 total cholesterol was too high and we needed to lower it asap. A couple of months later I noticed that my muscles were getting weaker and weaker. I had a hard time climbing stairs or getting up from a chair or toilet. I flew somewhere for a wedding, and was not strong enough to lift my carryon bag up to the holding bin. I was 56 at the time and just thought I was getting older. My next appointment with my pcp was 4 months after I started taking the Lipitor. He did bloodwork and was shocked to see that my CPK had gone from normal to 11,000! He immediately took me off of the Lipitor and told me to go get a liver biopsy. He thought I had fatty liver disease. I did nothing for awhile and just tried to get stronger again by exercising. Eventually my numbers did go down a little, but then all of a sudden I was back to about 12,000. I went and had the liver biopsy and they said, there was nothing wrong with my liver–these were most likely muscle enzymes in my blood stream. I then had a muscle biopsy by a cardioligist and was diagnosed with necrotizing myopathy from taking a statin! I found a doctor in Baltimore at the Myositis Clinic that thought he could help me by having me get infusions of gammegard, which are antibodies that stop the muscles from attacking and destroying themselves. I got these infusions monthly for about 6 years, and definitely improved from where I was! My CPK is only about 100 points away from the normal range and I am definitely stronger again, but not back to normal! I think the statins did permanent damage. I am only getting the infusions once every 3 months now and hope I can eventually stop getting them, but only time will tell! Statins are definitely a poison that we should all stay away from. I have done nothing to try to lower my cholesterol for the last 12 years other than try to eat low carb, high healthy fat. I recently had it checked, and yes, it is still high, but I’m not worried about it! Wish I had never heard of statins, and hight recommend that everyone stay away from them!!

Leave a Reply to Adele Weingartner Cancel reply

Your email address will not be published. Required fields are marked *